MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM
Model Number METRIX AIR
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/13/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report # (b)(4).Product not yet returned for evaluation.Most likely underlying root cause: mlc-55-user had an inaccurate reference: competitor's meter: the end user is comparing results obtained from trividia's bgm system to the results from a competitor's bgm system test strip udi# (b)(4).Note: manufacturer contacted customer on (b)(4) 2018, in a follow-up call to ensure that the replacement products resolved the initial concern; customer stated that the replacement product is working to their satisfaction and they have not had any medical intervention or symptoms since the last call.
 
Event or Problem Description
Consumer reported complaint for hi blood glucose test results.Friend is calling on behalf of the customer.The customer is concerned with tests results of hi.Friend also stated that the true metrix air meter was reading about 30 pts higher than friend's meter; actual meter to meter comparison results were not provided.The customer's expected fasting blood glucose test result range is 460 - 493 mg/dl.Friend stated customer has been on prednisone for many years.Friend stated the customer's hhn nurses see her regularly and are aware of the meters readings and that so is her doctor.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.During the call on (b)(6)2018, a back to back blood test was not performed by the customer.The product is stored according to specification in the dining room.The test strip lot manufacturer's expiration date is 04/27/2020 and open vial date is one week.The meter memory was reviewed for previous test result history: (b)(6).Complaint details her friend patrice called about meter reading different then her meter, about 30 pts higher but customer is running high results all the time.She was questioning this meter and why it was reading so high.Customer is also on prednisone for many years.This high reading has been going on for sometime now.It actually was the friend that was concerned, since it did not read like her meter, it read higher.Her hhn nurses see her regularly and are aware of the meters readings and the dr is aware of her results.But she is getting today the hi result and i will replace the meter for that.

Brand Name
METRIX AIR
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key8139489
Report Number1000113657-2018-01226
Device Sequence Number2154310
Product Code NBW
UDI-Device Identifier00021292007584
UDI-Public(01)00021292007584
Combination Product (Y/N)N
Initial Reporter StateWI
PMA/510(K) Number
K150052
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 12/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/27/2020
Device Model NumberMETRIX AIR
Device Catalogue NumberREA4H01-01
Device Lot NumberMV2971
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2018
Initial Report FDA Received Date12/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SECOND THERAPY